Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 199, NWS North Platte, NE

July 18, 2015Hooker County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 18, 2015, 7:37 PM MDT for Hooker County, McPherson County, Nebraska. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2015, 7:37 PM MDT (01:37 UTC)
Expired
Jul 18, 2015, 7:59 PM MDT
In force
22 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Hooker County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 44 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 6:41 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 663 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
663 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1880 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WUUS53 KLBF 190137
SVRLBF
NEC091-117-190215-
/O.NEW.KLBF.SV.W.0199.150719T0137Z-150719T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM MDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 815 PM MDT/915 PM CDT/

* AT 834 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES
  NORTHWEST OF TRYON...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  EAST CODY LAKE...HIGHWAY 97 CROSSING THE DISMAL RIVER AND SHIMMONS
  LAKE.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 189 AND 190.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 43 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4198 10105 4182 10084 4179 10085 4155 10123
      4168 10140
TIME...MOT...LOC 0137Z 225DEG 15KT 4168 10122

HAIL...1.75IN
WIND...60MPH

$$

POWER
2 follow-up statements
524 
WWUS53 KLBF 190147
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM MDT SAT JUL 18 2015

NEC091-117-190215-
/O.CON.KLBF.SV.W.0199.000000T0000Z-150719T0215Z/
HOOKER NE-MCPHERSON NE-
747 PM MDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MCPHERSON AND SOUTHEASTERN HOOKER COUNTIES UNTIL 815 PM MDT/915 PM
CDT/...

AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES NORTHWEST
OF TRYON...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 CROSSING THE DISMAL RIVER AND SHIMMONS LAKE.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 43 AND 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4195 10107 4179 10086 4158 10118 4171 10135
TIME...MOT...LOC 0147Z 225DEG 15KT 4171 10118

HAIL...1.00IN
WIND...60MPH

$$

POWER
270 
WWUS53 KLBF 190159
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM MDT SAT JUL 18 2015

NEC091-117-190209-
/O.CAN.KLBF.SV.W.0199.000000T0000Z-150719T0215Z/
HOOKER NE-MCPHERSON NE-
759 PM MDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MCPHERSON AND
SOUTHEASTERN HOOKER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4195 10107 4179 10086 4158 10118 4171 10135
TIME...MOT...LOC 0159Z 225DEG 15KT 4175 10113

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:25 PM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 18, 5:25 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT SAT JUL 18 2015

.SYNOPSIS...
ISSUED AT 340 PM CDT SAT JUL 18 2015

BROAD UPPER LEVEL RIDGE REMAINS ANCHORED ACROSS THE SOUTHERN PLAINS
AND SOUTHEASTERN CONUS. A TROUGH IS PUSHING ACROSS SOUTH CENTRAL
CANADA...WITH A SUBTLE TROUGH OVER THE PACIFIC NORTHWEST. TROPICAL
STORM DOLORES IN THE EASTERN PACIFIC WITH SOME MOISTURE FROM THE
SYSTEM COMBINING WITH A GOOD MOISTURE SURGE UP THE 4 CORNERS AND
INTO THE CENTRAL ROCKIES. MEANWHILE AT THE SFC A STALLED BOUNDARY
MEANDERING ACROSS MUCH OF KS AND BACK NORTHWEST ALONG THE FRONT
RANGE. BENEATH PARTLY TO MOSTLY SUNNY SKIES TEMPS GENERALLY INTO THE
80S THIS AFTERNOON.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 340 PM CDT SAT JUL 18 2015

MOISTURE CONTINUES TO ROTATE FROM THE SW WITH CLOUDS ON THE INCREASE
FROM THE WEST. WATER VAPOR SHOWING A SHORT WAVE TRACKING ACROSS
NORTHERN COLORADO AND FAR SOUTHEAST WYOMING. THIS WAVE HAS BEEN THE
FOCUS FOR THUNDERSTORMS ACROSS THE CENTRAL ROCKIES. THIS WILL
CONTINUE TO ROTATE AROUND THE RIDGE INTO SW NEB THIS EVENING AND
OVERNIGHT. AND WILL BE MONITORED FOR THUNDERSTORM ACTIVITY. ZERO TO
6 KM SHEAR IS GOOD AT 35 TO 40 KTS AND MUCAPE VALUES VARY BETWEEN
1500 TO 2500 J/KG DEPENDING ON MODEL...WHICH IS STILL DECENT.
THUNDERSTORMS WILL BE LATER THIS EVENING AND OVERNIGHT WHICH LESSENS
THE SFC BASED STORMS AND MORE LIKELY TO SEE ELEVATED ACTIVITY.
SLIGHT RISK OF SEVERE WITH LARGE HAIL THE BIGGEST CONCERN...HOWEVER
SOME WIND OR AN ISOLD TORNADO COULD BE POSSIBLE EARLY ON. PWATS AT
1.50 INCHES OR BETTER AND STORM MOTION IS AROUND 10 KTS SO HEAVY
RAINFALL WILL BE A CONCERN. YESTERDAY STORMS PRODUCED LOCAL AMOUNTS
IN EXCESS OF 3 INCHES...HOWEVER GENERALLY EXPECT STORMS TONIGHT TO
BE SW OF LAST NIGHT ACTIVITY.

TOMORROW HIGHS RETURN TO THE 80S AS THE STALLED BOUNDARY REMAINS TO
THE SOUTH. ALSO GOING TO SEE ANOTHER WAVE PUSH ACROSS THE ROCKIES
WITH A CONTINUED TAP TO PACIFIC MOISTURE. WILL MONITOR FOR ANOTHER
ROUND OF THUNDERSTORMS...POSSIBLY STRONG TO SEVERE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 340 PM CDT SAT JUL 18 2015

IN THE MID TERM SOLUTIONS MODELS IN FAIRLY GOOD AGREEMENT WITH
FLATTENED SOUTHERN PLAINS RIDGE AND CUTOFF LOW OFF THE CALIFORNIA
COAST. WATER VAPOR IMAGERY CONTINUES TO SHOW MID AND HIGH MOISTURE
STREAMING STREAMING FROM SYSTEM OFF BAJA AND ACROSS MEXICO
STREAMING ACROSS THE DESERT SOUTHWEST INTO CENTRAL PLAINS. SURFACE
HIGH WILL BE IN PLACE AGAIN ON SUNDAY WITH RETURN UPSLOPE FLOW
OVER THE SOUTHWEST ZONES INTO THE NEBRASKA PANHANDLE. ENERGY
CONTINUES TO BE EJECTED OUT OF THE TROUGH TO THE WEST. TIMING OF
WAVES CONTINUES AS A VARIABILITY IN THE FORECAST. BOUNDARY TO THE
SOUTH OVER KANSAS WILL BE KEY TO PRECIPITATION FORECAST. UPSLOPE
CONDITIONS PERSIST OVER WESTERN NEBRASKA AND BUFR SOUNDINGS
CONTINUE TO SHOW MID LEVEL CAP THROUGH THE EVENING WITH 1400
JOULES/ KILOGRAM AND WEAK SHEAR. PROGRESSIVE WAVE WITH
PRECIPITATION CHANCES ENDING FROM WEST TO EAST OVER NIGHT. HIGHS
IN THE 80S AND LOWS IN THE 60S. MONDAY RIDGE REBOUNDS BEHIND
EXITING WAVE TEMPERATURES RISE INTO THE UPPER 80S WITH SOME 90S
OVER SOUTHWEST NEBRASKA. HAVE CARRIED SOME SCHC POPS OVER
SOUTHWEST NEBRASKA BASED ON STATIONARY BOUNDARY OVER NORTHERN
KANSAS WITH LATE AFTERNOON HEATING. TUESDAY STRONGER SLOW MOVING AS
A MID LEVEL WAVE MOVES OUT OF THE TROUGH AND THROUGH THE ROCKIES
BRINGING HEIGHTENED CHANCES FOR PRECIPITATION TO WESTERN NEBRASKA
THROUGH THE DAY TUESDAY AND WEDNESDAY INTERACTING WITH A
STATIONARY BOUNDARY LYING ACROSS THE NEBRASKA SANDHILLS. HIGHS IN
THE 80S TUESDAY AND WEDNESDAY LOWS IN THE 60S. HIGHS RISING INTO
THE 90S THURSDAY THROUGH SATURDAY AND DRY AS RIDGE BUILDS BACK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 625 PM CDT SAT JUL 18 2015

MAIN FCST CHALLENGE IS TIMING OF TSRA AT THE KLBF TAF AND VCNTY
INTO SWRN NEB. SHORT RANGE CAMS SUCH AS THE HRRR AND EVEN 18.00Z
RUNS OF OTHERS FAVOR A CLUSTER OF STORMS DEVELOPING/INTENSIFYING
IN THE VCNTY OF THE I80 CORRIDOR AND MOVING INTO THE KLBF AREA.
MESOANALYSIS SUGGESTS SOME INCREASE IN DEEP MOIST CONVERGENCE IN
THE AREA OF RETREATING DRY LINE IN THE SRN SANDHILLS AND INTO SWRN
NEB. AS WOULD BE EXPECTED...BEST CAPE AND AND EFFECTIVE SHEAR
RESIDES EAST OF THE RETREATING DRY LINE SO ONCE ONGOING TSRA MOVES
OUT OF HIGHER TERRAIN CI SHOULD BEGIN SHORTLY AFTER 19.00Z MUCH
LIKE THE HRRR SUGGESTS. HAVE TIMED THE STORMS BASED FOR THE KLBF
TAF BASED ON THIS ASSUMPTION AND CONFIDENCE ABOVE AVE IN THIS
SCENARIO. ONCE STORMS FORM/EVOLVE DAMAGING WINDS SHOULD BE A
CONCERN AND HAVE TEMPO GROUP TO ACCOUNT FOR THAT. HEAVY RAIN ALSO
POSSIBLE AS WELL AS HAIL. TSRA SHOULD LARGELY BE SOUTH OF KVTN SO
HAVE JUST INCLUDED MID LEVEL CONVECTIVE DEBRIS TYPE CLOUDINESS THERE.

SOME INDICATION IN SHORT RANGE MODEL SOUNDINGS THAT STRATUS WILL
DEVELOP IN THE WAKE OF THE CONVECTION AROUND SUNRISE...AGAIN
PRIMARILY IN SWRN NEB. CONFIDENCE IS LESS IN THAT SCENARIO THOUGH
WOULD BE A TYPICAL EVOLUTION IN MOIST BL ENVIRONMENTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...POWER
AVIATION...JWS
Hazardous weather outlook, Jul 18, 2:55 PM MDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CDT SAT JUL 18 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-192100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
355 PM CDT SAT JUL 18 2015 /255 PM MDT SAT JUL 18 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO THE SOUTHEAST
PANHANDLE AND SOUTHWEST NEBRASKA THIS EVENING AND OVERNIGHT. A
FEW OF THE THUNDERSTORMS MAY BE SEVERE AND CONTAIN LARGE HAIL AND
DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE AREA OF
CONCERN WILL BE FOR AREAS SOUTHWEST OF A LINE FROM ELLSWORTH IN
SHERIDAN COUNTY TO NORTH PLATTE IN LINCOLN COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE IN THE FORECAST EACH DAY SUNDAY THROUGH
WEDNESDAY. THE BEST ORGANIZED CHANCE FOR THUNDERSTORMS IS
EXPECTED TO OCCUR TUESDAY INTO WEDNESDAY. DURING THIS TIME...THE
THREAT OF WIDESPREAD SEVERE WEATHER APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND
SOUTH OF A LINE FROM OSHKOSH THROUGH HAYES CENTER.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jul 18, 7:13 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     6 N BRULE               41.18N 101.89W
07/18/2015  E60 MPH          KEITH              NE   LAW ENFORCEMENT

            REPORTED ZERO VISIBILITY FROM BLOWING DUST.

&&

MARTIN
Local storm report, Jul 18, 7:24 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             7 S LEWELLEN            41.23N 102.14W
07/18/2015  E1.00 INCH       GARDEN             NE   PUBLIC

&&

SBAKER
Local storm report, Jul 18, 7:25 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     12 SSE OSHKOSH          41.25N 102.26W
07/18/2015  E80 MPH          GARDEN             NE   PUBLIC

&&

MARTIN
Special weather statement, Jul 18, 7:28 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM MDT SAT JUL 18 2015

NEZ059-190215-
LINCOLN NE-
828 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL
915 PM CDT...

AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF SUTHERLAND...OR 21 MILES
SOUTHWEST OF TRYON...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUTHERLAND...
  HERSHEY...
  COKER...
  O'FALLONS...
  BIRDWOOD...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 175.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 85 AND 89.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER
Special weather statement, Jul 18, 7:30 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM CDT SAT JUL 18 2015

NEZ024-025-036-190215-
HOOKER NE-MCPHERSON NE-THOMAS NE-
830 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS...
NORTHWESTERN MCPHERSON AND SOUTHEASTERN HOOKER COUNTIES UNTIL 915 PM
CDT/815 PM MDT/...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF TRYON...MOVING NORTHEAST AT
20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHIMMONS LAKE...
  HIGHWAY 97 CROSSING THE DISMAL RIVER...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 188 AND 191.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 40 AND 57.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER
Local storm report, Jul 18, 7:32 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             10 N SUTHERLAND         41.30N 101.13W
07/18/2015  E1.75 INCH       LINCOLN            NE   LAW ENFORCEMENT

            ESTIMATED 50 MPH WINDS.

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:19 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden41 min
Jul 18, 6:30 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson45 min
Jul 18, 6:59 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith46 min
Jul 18, 7:28 PM MDTSevere Thunderstorm WarningLBFKeith47 min
Jul 18, 7:34 PM MDTSevere Thunderstorm WarningLBFLincoln56 min
Jul 18, 7:45 PM MDTSevere Thunderstorm WarningLBFArthur, Keith28 min
Jul 18, 8:35 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins40 min
Jul 18, 9:07 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins38 min
Jul 18, 9:16 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.